# SDR UALA2012102206050

- Difficulty date: October 20, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N570UA
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 65,993 hours, 24,213 cycles
- Engine: Pwa PW2037
- System (JASC): 5610 · Flight Compartment Windows
- Part: Block
- Condition: Out Of Adjust
- Location: Sliding Window
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAN'T LOCK F/O COCKPIT SLIDING WINDOW.  ADJUSTED CAM BLOCK UPPER AFT CORNER IAW MM BECAUSE AFT UPPER CORNER OF WINDOW NEEDED TO BE POSITIONED OUTBOARD .1 OF A INCH.
